# SDR HALA2011011400032

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 33,851 hours, 6,440 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Missing
- Location: Chip Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU GENERATOR OIL SCAVENGE CHIP DETECTOR MISSING O-RING.  REPLACED O-RING, LEAK CHECKED IAW HAL CARD 767 3311008 NO LEAKS FOUND.
